Open Access
Translator Disclaimer
2016 Links of plane curve singularities are $L$–space links
Eugene Gorsky, András Némethi
Algebr. Geom. Topol. 16(4): 1905-1912 (2016). DOI: 10.2140/agt.2016.16.1905

Abstract

We prove that a sufficiently large surgery on any algebraic link is an L–space. For torus links we give a complete classification of integer surgery torus links we give a complete classification of integer surgery coefficients providing L–spaces.

Citation

Download Citation

Eugene Gorsky. András Némethi. "Links of plane curve singularities are $L$–space links." Algebr. Geom. Topol. 16 (4) 1905 - 1912, 2016. https://doi.org/10.2140/agt.2016.16.1905

Information

Received: 15 May 2014; Revised: 26 September 2015; Accepted: 11 December 2015; Published: 2016
First available in Project Euclid: 28 November 2017

zbMATH: 1364.14022
MathSciNet: MR3546454
Digital Object Identifier: 10.2140/agt.2016.16.1905

Subjects:
Primary: 14H20, 57M27

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.16 • No. 4 • 2016
MSP
Back to Top